# SDR SWIA202062951280

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 40,684 hours, 35,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING IN FLIGHT AT FL320.  IT STAYED ON THROUGHOUT EMERGENCY DESCENT.  FLIGHT 5071.  PERFORMED TROUBLESHOOTING OF AIRCRAFT PRESSURIZATION SYSTEM PER FIM TASK, UPON TROUBLESHOOTING FOUND CABIN PRESSURE SELECTOR PANEL ASSEMBLY FAULT LIGHT TO BE ILLUMINATED AND SUSPECT THE CONTROL VALVE WITHIN THE ASSEMBLY TO BE FAULTY, REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL ASSEMBLY WITH A SERVICEABLE UNIT PER CRJ200 AMM TASK, PERFORMED SEVERAL AIRCRAFT PRESSURIZATION CYCLES TO ATTEMPT TO RECREATE FAULT CONDITION, BROUGHT AIRCRAFT CABIN TO 2.5 DELTA P WITH NO ISSUES AND AIRCRAFT EASILY MAINTAINED THAT PRESSURIZATION CONDITION, ALSO INSPECTED PRIMARY AND SECONDARY OUTFLOW VALVES WITH NO FAULTS FOUND AS WELL AS THE AIRCRAFTS CARGO DOOR SEAL WITH NO FAULTS FOUND, AIRCRAFT GOOD FOR SERVICE.
